Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this tornado warning at Mar 14, 2024, 7:41 PM EDT for 4 counties in Ohio. It was in force for 34 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 7:41 PM EDT (23:41 UTC)
- Expired
- Mar 14, 2024, 8:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Crawford County, OH, Huron County, OH, Richland County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 7:54 PM EDT | TORNADO | 2 Ne New Washington, OH | Tornado began along Marsh Road just northeast of New Washington in Crawford County and continued east into northern Richland County, lifting along Willet Road east of Plymouth Township. The peak intensity was EF-2 with winds estimated at 120 MPH in Auburn Town |
| Mar 14, 8:02 PM EDT | TSTM WND DMG | 2 Ssw Willard, OH | Corrects previous tstm wnd dmg report from 2 SSW Willard. Utility poles down on State Route 103. Report corrected for time based on radar. |
| Mar 14, 8:03 PM EDT | TSTM WND DMG | 2 Wsw Plymouth, OH | Corrects previous tstm wnd dmg report from 2 WSW Plymouth. Multiple utility poles down. Metal siding or roof also wrapped around trees on State Route 598 southwest of Plymouth. Report corrected for time based on radar. |
| Mar 14, 8:03 PM EDT | TSTM WND DMG | 3 Wsw Plymouth, OH | Corrects previous tstm wnd dmg report from 3 WSW Plymouth. Trailer in roadway on West Road in Plymouth. Emergency management also relayed several reports of significant damage southwest of Plymouth. Report corrected for time based on radar. |
| Mar 14, 8:03 PM EDT | HAIL 2 | 3 S Willard, OH | |
| Mar 14, 8:03 PM EDT | TORNADO | 4 W Plymouth, OH | Fire department reported half-mile wide tornado crossing State Route 103 near the Crawford County OH and Huron County line. Report relayed by emergency management. |
| Mar 14, 8:04 PM EDT | HAIL 2 | 1 Ene Attica, OH | At least 2 inch hail reported in Attica area. Report relayed by emergency management. |
| Mar 14, 8:23 PM EDT | HAIL 2.5 | Bloomville, OH | Two to two and a half inch size hail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1818 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
364
WFUS51 KCLE 142341
TORCLE
OHC033-077-139-147-150015-
/O.NEW.KCLE.TO.W.0004.240314T2341Z-240315T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
741 PM EDT Thu Mar 14 2024
The National Weather Service in Cleveland has issued a
* Tornado Warning for...
Northern Richland County in north central Ohio...
Southern Huron County in north central Ohio...
Southeastern Seneca County in northwestern Ohio...
Northern Crawford County in north central Ohio...
* Until 815 PM EDT.
* At 741 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Bloomville, or 11 miles southeast of Tiffin,
moving east at 45 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
New Washington around 745 PM EDT.
Willard and Plymouth around 755 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Shenandoah, North Fairfield, Attica, Tiro, Olivesburg, and Greenwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4109 8309 4111 8283 4112 8243 4099 8244
4099 8242 4086 8242 4093 8309
TIME...MOT...LOC 2341Z 274DEG 40KT 4102 8300
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
Sullivan3 follow-up statements
471
WWUS51 KCLE 142351
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
751 PM EDT Thu Mar 14 2024
OHC033-077-139-147-150015-
/O.CON.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Richland OH-Huron OH-Seneca OH-Crawford OH-
751 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHERN
RICHLAND...SOUTHERN HURON...SOUTHEASTERN SENECA AND NORTHEASTERN
CRAWFORD COUNTIES...
At 751 PM EDT, a confirmed tornado was located near New Washington,
or 15 miles northeast of Bucyrus, moving east at 45 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Willard and New Washington around 755 PM EDT.
Plymouth around 800 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Shenandoah, North Fairfield, Attica, Tiro, Olivesburg, and Greenwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4111 8283 4112 8243 4099 8244 4099 8242
4086 8242 4092 8298 4110 8299
TIME...MOT...LOC 2351Z 274DEG 39KT 4101 8286
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Sullivan725
WWUS51 KCLE 150003
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
803 PM EDT Thu Mar 14 2024
OHC147-150012-
/O.CAN.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Seneca OH-
803 PM EDT Thu Mar 14 2024
...THE TORNADO WARNING FOR SOUTHEASTERN SENECA COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight EDT for north
central and northwestern Ohio.
LAT...LON 4091 8284 4099 8286 4100 8283 4111 8283
4112 8243 4099 8244 4099 8242 4086 8242
TIME...MOT...LOC 0002Z 270DEG 34KT 4099 8273
$$
OHC033-077-139-150015-
/O.CON.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Richland OH-Huron OH-Crawford OH-
803 PM EDT Thu Mar 14 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTHERN
RICHLAND...SOUTHERN HURON AND NORTHEASTERN CRAWFORD COUNTIES...
At 802 PM EDT, a confirmed large and extremely dangerous tornado was
located near Plymouth, or 18 miles northeast of Bucyrus, moving east
at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Plymouth around 810 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Shenandoah, North Fairfield, Tiro, Olivesburg, and Greenwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 4091 8284 4099 8286 4100 8283 4111 8283
4112 8243 4099 8244 4099 8242 4086 8242
TIME...MOT...LOC 0002Z 270DEG 34KT 4099 8273
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
Sullivan403
WWUS51 KCLE 150016
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
816 PM EDT Thu Mar 14 2024
OHC033-077-139-150026-
/O.EXP.KCLE.TO.W.0004.000000T0000Z-240315T0015Z/
Richland OH-Huron OH-Crawford OH-
816 PM EDT Thu Mar 14 2024
...THE TORNADO WARNING FOR NORTHERN RICHLAND...SOUTHERN HURON AND
NORTHEASTERN CRAWFORD COUNTIES HAS EXPIRED...
The Tornado Warning that was previously in effect has been reissued
for northern Richland and southern Huron Counties. Please refer to
that bulletin for the latest severe weather information.
A Tornado Watch remains in effect until midnight EDT for north
central and northwestern Ohio.
LAT...LON 4091 8284 4099 8286 4100 8283 4111 8283
4112 8243 4099 8244 4099 8242 4086 8242
TIME...MOT...LOC 0016Z 274DEG 40KT 4098 8253
$$
SullivanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 3:18 PM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Mar 14, 3:18 PM EDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 318 PM EDT Thu Mar 14 2024 .SYNOPSIS... Low pressure and a cold front moves south through the region later this evening and tonight. High pressure will build into the Midwest behind the front for Friday. A low pressure system will dive southeast across the Great Lakes region this weekend bringing in a chilly airmass for the beginning of next week. && .NEAR TERM /THROUGH SATURDAY/... The line of convection that has worked into the western zones has degraded slightly sooner/further west than originally anticipated, but still has small pockets of wind embedded within. Leftover convection will continue the eastward push, further moving into slightly more stable low/mid level atmosphere. The focus then turns to the setup in the wake of this line of convection, and carefully watching the real time observations back over northern Indiana. This is going to give clues as to how well the atmosphere recovers. Stationary boundary has lifted slight north as a warm front to the northern shore of Lake Erie. Surface low continues its track east northeastward towards southern Lake Michigan. In the clearing, northern Indiana temperatures are quickly recovering 4-8F with insolation and continued southerly feed. Low level moisture transport, particularly 925-850mb on the increase as well as is the low level jet in general, and it appears there is a cumulus field trying to redevelop in the clearing. Expecting the next batch of convection to move into the western zones of the CWA after 22Z or so with the approach of the surface/frontal boundary, and driven by a weak open wave aloft tracking across Lake Michigan towards southern Ontario. Limited MUCAPE should not be an issue for additional storm formation with strong wind potential given the fast low level flows and aided by mid level drying. 850mb winds increase to 50-60kts, and helicity on the rise as well giving the potential for rotation. As of 235PM while composing this, it appears the beginnings of this next round of convection are forming via visible satellite imagery in central Illinois. The next question will be timing the arrival of the convection with the expected southeastward push of the frontal boundary over northwest OH. Expecting the main convective activity to be relegated to the southern half of the CWA heading into the evening/late evening. Also need to watch additional rainfall for the northwestern zones where 1.25-1.75 inches of rain have fallen already. High pressure after 18Z Friday into Friday ends the near term with dry weather. Temperatures cooler Friday. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... A stronger cold front moves across the region on Saturday with lake enhanced rain showers developing then continuing into Saturday night. Rain will begin to transition to snow on Sunday as the colder air deepens across the region. Lake effect snow should develop Sunday night with light accumulations anticipated. Highs Saturday should be in the 50's. Lows Saturday dip to the 30's. Not much recovery on Sunday with highs in the 40's. && .LONG TERM /MONDAY THROUGH THURSDAY/... Cold air continues over the region into Monday as another strong upper level trough moves across the region by Monday evening. Expect to see some snow across a large portion of the region but it will have difficulty accumulating until Monday evening after sunset. Some lake effect rain/snow looks like it will persist across NE OH into NW PA Tuesday Night into Wednesday. Temperatures will be below seasonal averages Monday into Tuesday. Slightly warmer Wednesday into THursday with highs returning to the 40's to lower 50's. && .AVIATION /18Z Thursday THROUGH Tuesday/... Timing of lines of showers and storms, and then subsequent convective activity after the initial line is the biggest challenge of the forecast. By using deterministic estimations, some AMDs are possible if trends evolve slightly differently. The western terminals MFD/TOL/FDY have the greater chance of organized thunderstorms, but the threat further east is far from zero. So the TAFs in that aforementioned area will have lower visibilities and higher wind gust forecasts for the thunderstorm hours, with some weakening of any of these storms further east. Expecting ceilings to lower in the wake of the convection later this evening and into tonight. Visibilities could come down as well after 06Z tonight as flow turns northerly off Lake Erie. Outlook...Non-VFR expected in low ceilings continuing behind a cold front on Friday and Friday night. Non-VFR possible in rain showers Saturday night through Sunday before changing to snow showers Sunday night through Monday. && .MARINE... A stationary boundary will linger near the south shore of the lake through the evening as low pressure eventually tracks eastward along it. In its wake a cold front will cross the region with winds shifting to the west and northwest while increasing to 10 to 15 knots. Thunderstorms through the evening may produce locally higher wind gusts. High pressure briefly builds into the region Friday into Saturday. The next cold front moves across the region at some point Saturday evening. Southwesterly winds ahead of the front may get close to small craft levels but as winds shift to the west they increase to 15 to 25 knots with the stronger cold air advection. These stronger winds persist into Monday night or Tuesday with the direction bouncing from northwest to southwest. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...26 NEAR TERM...26 SHORT TERM...MM LONG TERM...MM AVIATION...26 MARINE...MM
Hazardous weather outlook, Mar 14, 5:38 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 538 PM EDT Thu Mar 14 2024 OHZ003-006>009-017>019-027>029-036-037-047-152145- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Richland-Marion-Morrow-Knox- 538 PM EDT Thu Mar 14 2024 ...TORNADO WATCH 44 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS. OHZ010>013-020>023-030>033-038-152145- Lorain-Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Trumbull-Ashland- Wayne-Stark-Mahoning-Holmes- 538 PM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Strong to severe thunderstorms are expected to develop across the region today. The best timing for these stronger storms will be this evening, or roughly, from 6 PM to 11 PM. The main threat with any storms will be large hail, greater than one inch in diameter. Some storms could generate a damaging wind threat and a tornado could also be possible. For that, these counties are in a Marginal Risk of severe weather from the Storm Prediction Center. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ061-142>149-162>169-OHZ014-089-PAZ001>003-152145- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie- Southern Erie-Crawford- 538 PM EDT Thu Mar 14 2024 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 14, 6:34 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
634 PM EDT Thu Mar 14 2024
OHZ017-142300-
Hancock OH-
634 PM EDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HANCOCK COUNTY THROUGH
700 PM EDT...
At 634 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leipsic, or 8 miles northeast of Ottawa, moving east at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Findlay, Fostoria, McComb, Arcadia, Van Buren, Bloomdale, and Benton
Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until midnight EDT for northwestern
Ohio.
&&
LAT...LON 4117 8342 4099 8342 4098 8388 4116 8388
TIME...MOT...LOC 2234Z 264DEG 50KT 4108 8389
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, Mar 14, 6:58 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
658 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM Funnel Cloud 2 W Findlay 41.04N 83.67W
03/14/2024 Hancock OH Trained Spotter
Funnel cloud observed by trained spotter at
OH-12 and I-75 before it became
rain-wrapped.
&&
PSLocal storm report, Mar 14, 7:11 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
711 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Tornado 4 NNW Mount Blanchard 40.95N 83.58W
03/14/2024 Hancock OH Law Enforcement
Law enforcement observed a tornado at OH-37
and Township Road 168.
&&
PSLocal storm report, Mar 14, 7:33 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
733 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Funnel Cloud 4 ESE New Riegel 41.02N 83.24W
03/14/2024 Seneca OH Public
Numerous observations of lowering funnel
cloud.
&&
PSLocal storm report, Mar 14, 7:37 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
737 PM EDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Hail 1 WSW Tiffin 41.11N 83.19W
03/14/2024 E1.00 inch Seneca OH Trained Spotter
&&
PSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 6:27 AM EDT | Special Weather Statement | CLE | Seneca | 48 min |
| Mar 14, 8:53 AM EDT | Special Weather Statement | CLE | Marion, Morrow | 52 min |
| Mar 14, 12:35 PM EDT | Special Weather Statement | CLE | Lucas | 40 min |
| Mar 14, 1:09 PM EDT | Special Weather Statement | CLE | Lucas | 36 min |
| Mar 14, 6:34 PM EDT | Special Weather Statement | CLE | Hancock | 26 min |
| Mar 14, 6:39 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 36 min |
| Mar 14, 6:45 PM EDT | Tornado Warning | CLE | Hancock | 30 min |
| Mar 14, 7:06 PM EDT | Tornado Warning | CLE | Crawford, Seneca, Wyandot | 39 min |
| Mar 14, 7:19 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 41 min |
| Mar 14, 7:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina | 36 min |
| Mar 14, 7:46 PM EDT | Tornado Warning | CLE | Hancock, Marion, Wyandot | 24 min |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.